CSpace  > 应用数学研究所
leastabsolutedeviationestimationofautoregressiveconditionaldurationmodel
Liu Wei1; Wang Huimin2; Chen Min1
2011
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume027Issue:002Pages:243
AbstractThis paper studies the least absolute deviation estimation of the high frequency financial autoregressive conditional duration (ACD) model. The asymptotic properties of the estimator are studied given mild regularity conditions. Furthermore, we develop a Wald test statistic for the linear restriction on the parameters. A simulation study is conducted for the finite sample properties of our estimator. Finally, we give an empirical study of financial duration.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47916
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.河海大学
Recommended Citation
GB/T 7714
Liu Wei,Wang Huimin,Chen Min. leastabsolutedeviationestimationofautoregressiveconditionaldurationmodel[J]. actamathematicaeapplicataesinica,2011,027(002):243.
APA Liu Wei,Wang Huimin,&Chen Min.(2011).leastabsolutedeviationestimationofautoregressiveconditionaldurationmodel.actamathematicaeapplicataesinica,027(002),243.
MLA Liu Wei,et al."leastabsolutedeviationestimationofautoregressiveconditionaldurationmodel".actamathematicaeapplicataesinica 027.002(2011):243.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Wei]'s Articles
[Wang Huimin]'s Articles
[Chen Min]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Wei]'s Articles
[Wang Huimin]'s Articles
[Chen Min]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Wei]'s Articles
[Wang Huimin]'s Articles
[Chen Min]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.